# SDR DALA2016070805167

- Difficulty date: July 7, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 43,787 hours, 30,063 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SIDE OF FRAME 446 AT LONGERON 30.  ALSO, TOOLING MARKS ON AFT SIDE OF FRAME 446 FROM LONG 27, LT TO 27 RT.  CORROSION ON FRAME AT STA 446, L30.  REMOVED AND BLENDED IAW SRM 53-00-00, FIG 103, TOOL MARKS AT STA 446 L27, LT TO 27 RT BLENDED IAW SRM 53-00-00, FIG 103.  ORIGINAL MATERIAL THICKNESS 0.050" IAW SRM 53-20-07, ID 1, 0.002" MATERIAL THICKNESS REMOVED.  0.048" MATERIAL REMAINING WITHIN LIMITS.  FORMER AT STA 446, L30 FOUND TO BE CRACKED, REPAIRED IAW SRM 53-00-06, REPAIR 3 AND FABRICATED IAW DWG 9912454.  HEAT TREATED TO T-6.  CLIP AT STA 446, L30 REQUIRED FABRICATION DUE TO DOUBLER.  FABRICATED IAW DWG 2913743.
